# SDR CA040625008

- Difficulty date: June 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,516 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3720 · Vacuum Indicating System
- Part: Drive Shaft
- Part number: 441CC7
- Condition: Sheared
- Location: Vacuum Pump
- Component: Pump
- Component part number: 441CC7
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LT ENGINE WARMING UP, FOUND LIGHT WARNING INDICATION (ON) IN RANGE OF RPM.   WHILE TROUBLESHOOTING FOUND LT VACUUM PUMP DRIVE SHAFT SHEARED.  NO OTHER DAMAGE FOUND AT VISUAL INSPECTION.
